# SDR YENA2024012900103

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 32,182 hours, 10,362 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#974, AUA-BOS. 'STRONG MUSTY "DIRTY SOCK" ODOR THROUGHOUT AIRCRAFT; PERFORMED ECS IAW AMM 21-00-00-615-802A SOURCE OF CONTAMINATION FOUND TO BE APU LEAKING IN MULTIPLE PLACES. A/C OK FOR SVC.'
